# SDR ABXA000150

- Difficulty date: March 12, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 51,442 hours, 49,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 5950
- Condition: Discharged
- Location: Cabin
- Part time: 8,291 hours, 7,581 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT ILLUMINATE WHEN SWITCH POSITIONED TO ON.  REPLACED EMERGENCY LIGHT POWER SUPPLY.
